# SDR ASOA20140527092

- Difficulty date: May 27, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N13994
- Make and model: Emb EMB-145LR
- Aircraft serial: 145291
- Aircraft time: 34,100 hours, 26,078 cycles
- System (JASC): 2612 · Fire Detection
- Part: Sensor
- Condition: Dirty
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LAVATORY SMOKE ON EICAS AFTER TAKEOFF.  PERFORMED LAVATORY SMOKE TROUBLESHOOTING IAW FIM 26-14-00-810-802-A.  CLEANED LAVATORY SENSOR AND RAN ENGINES AT HIGH POWER AND COULD NOT DUPLICATE.  NO DEFECTS NOTED AT THIS TIME.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
